Alert archive / New York / River Flood Warnings in 2011

River Flood Warning 77, NWS Albany, NY

May 29, 2011Rensselaer County, Saratoga County, Washington County, New York

NWS Albany, NY issued this river flood warning at May 29, 2011, 7:23 AM EDT for Rensselaer County, Saratoga County, Washington County, New York. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
May 29, 2011, 7:23 AM EDT (11:23 UTC)
Expired
May 30, 2011, 9:13 AM EDT
In force
26 hr
Issued by
NWS Albany, NY
Flood severity
Minor

Counties Rensselaer County, NY, Saratoga County, NY, Washington County, NY

The radar

The Albany radar (KENX), 63 km from the middle of the area, began a volume at 11:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

307 
WGUS41 KALY 291124
FLWALY
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE ALBANY NY 
724 AM EDT SUN MAY 29 2011

NYC083-091-115-292324-
/O.NEW.KALY.FL.W.0077.110529T1123Z-000000T0000Z/
/SYLN6.1.ER.110529T1200Z.110530T0900Z.000000T0000Z.NO/
724 AM EDT SUN MAY 29 2011

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE HUDSON RIVER AT SCHUYLERVILLE.
* FROM THIS AFTERNOON UNTIL FURTHER NOTICE.
* AT  7 AM SUNDAY THE STAGE WAS...89.5 FEET. 
* FLOOD STAGE IS 90.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY NOON SUNDAY
  AND CONTINUE TO 90.6 FEET BY MIDNIGHT MONDAY.
* IMPACT...AT 90.5 FEET...WATER BEGINS TO FLOOD STILLWATER FLATS NEAR 
  WRIGHTS LOOP AND FERRY LANE.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 AM  2 PM  8 PM  2 AM  8 AM
LOCATION         STG   STG  DAY TIME   SUN   SUN   SUN   MON   MON

HUDSON RIVER
  SCHUYLERVILL  90.0   89.5 SUN 07 AM  89.7  90.2  90.5  90.6  90.5                    

$$
5 follow-up statements
339 
WGUS41 KALY 291443
FLWALY
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE ALBANY NY 
1043 AM EDT SUN MAY 29 2011

NYC083-091-115-300243-
/O.NEW.KALY.FL.W.0077.110529T1443Z-110531T0451Z/
/SYLN6.1.ER.000000T0000Z.110530T0515Z.110530T2251Z.NO/
1043 AM EDT SUN MAY 29 2011

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE HUDSON RIVER AT SCHUYLERVILLE.
* FROM THIS MORNING UNTIL LATE MONDAY NIGHT.
* AT  8 AM SUNDAY THE STAGE WAS...90.2 FEET. 
* FLOOD STAGE IS 90.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 90.6 
  FEET BY 1 AM MONDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD 
  STAGE AFTER 6 PM MONDAY.
* IMPACT...AT 90.5 FEET...WATER BEGINS TO FLOOD STILLWATER FLATS NEAR 
  WRIGHTS LOOP AND FERRY LANE.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 PM  2 AM  8 AM  2 PM  8 PM
LOCATION         STG   STG  DAY TIME   SUN   MON   MON   MON   MON

HUDSON RIVER
  SCHUYLERVILL  90.0   90.2 SUN 08 AM  90.6  90.6  90.5  90.3  89.5

$$
518 
WGUS81 KALY 291933
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
333 PM EDT SUN MAY 29 2011

NYC083-091-115-300733-
/O.EXT.KALY.FL.W.0077.000000T0000Z-110531T0532Z/
/SYLN6.1.ER.000000T0000Z.110530T0515Z.110530T2332Z.NO/
333 PM EDT SUN MAY 29 2011

THE FLOOD WARNING CONTINUES FOR
  THE HUDSON RIVER AT SCHUYLERVILLE.
* UNTIL LATE MONDAY NIGHT. 
* AT 330 PM SUNDAY THE STAGE WAS 90.5 FEET. 
* FLOOD STAGE IS 90.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 90.7 FEET BY 1 AM
  MONDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 7 PM
  MONDAY.
* IMPACT...AT 90.5 FEET...WATER BEGINS TO FLOOD STILLWATER FLATS NEAR 
  WRIGHTS LOOP AND FERRY LANE.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 PM  2 AM  8 AM  2 PM  8 PM
LOCATION         STG   STG  DAY TIME   SUN   MON   MON   MON   MON

HUDSON RIVER
  SCHUYLERVILL  90.0   90.5 SUN 03 PM  90.7  90.7  90.6  90.4  89.5

$$
418 
WGUS81 KALY 300006
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
806 PM EDT SUN MAY 29 2011

NYC083-091-115-301206-
/O.EXT.KALY.FL.W.0077.000000T0000Z-110531T0453Z/
/SYLN6.1.ER.000000T0000Z.110529T1930Z.110530T2253Z.NO/
806 PM EDT SUN MAY 29 2011

THE FLOOD WARNING CONTINUES FOR
  THE HUDSON RIVER AT SCHUYLERVILLE.
* UNTIL LATE MONDAY NIGHT. 
* AT 7 PM SUNDAY THE STAGE WAS 90.3 FEET. 
* FLOOD STAGE IS 90.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE 
  AFTER 8 PM MONDAY.
* IMPACT...AT 90.5 FEET...WATER BEGINS TO FLOOD STILLWATER FLATS NEAR 
  WRIGHTS LOOP AND FERRY LANE.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       2 AM  8 AM  2 PM  8 PM  2 AM
LOCATION         STG   STG  DAY TIME   MON   MON   MON   MON   TUE

HUDSON RIVER
  SCHUYLERVILL  90.0   90.3 SUN 8 PM  90.2  90.2  90.2  90.0  89.5

$$
385 
WGUS81 KALY 300647
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
247 AM EDT MON MAY 30 2011

NYC083-091-115-301847-
/O.EXT.KALY.FL.W.0077.000000T0000Z-110531T0354Z/
/SYLN6.1.ER.000000T0000Z.110529T1930Z.110530T2154Z.NO/
247 AM EDT MON MAY 30 2011

THE FLOOD WARNING CONTINUES FOR
  THE HUDSON RIVER AT SCHUYLERVILLE.
* UNTIL MONDAY EVENING. 
* AT  7 PM SUNDAY THE STAGE WAS 90.3 FEET. 
* FLOOD STAGE IS 90.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* THE RIVER IS FORECAST TO CONTINUE TO SLOWLY FALL TO BELOW FLOOD STAGE 
  AROUND 8 PM MONDAY.
* IMPACT...AT 90.5 FEET...WATER BEGINS TO FLOOD STILLWATER FLATS NEAR 
  WRIGHTS LOOP AND FERRY LANE.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 AM  2 PM  8 PM  2 AM  8 AM
LOCATION         STG   STG  DAY TIME   MON   MON   MON   TUE   TUE

HUDSON RIVER
  SCHUYLERVILL  90.0   90.3 SUN 08 PM  90.2  90.1  90.0  89.5      

$$
573 
WGUS81 KALY 301313
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
913 AM EDT MON MAY 30 2011

NYC083-091-115-301343-
/O.CAN.KALY.FL.W.0077.000000T0000Z-110531T0354Z/
/SYLN6.1.ER.000000T0000Z.110529T1930Z.110530T0910Z.NO/
913 AM EDT MON MAY 30 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE HUDSON RIVER AT SCHUYLERVILLE.
* AT 8 AM MONDAY THE STAGE WAS 89.9 FEET. 
* FLOOD STAGE IS 90 FEET. 
* IMPACT...AT 90.5 FEET...WATER BEGINS TO FLOOD STILLWATER FLATS NEAR 
  WRIGHTS LOOP AND FERRY LANE.

&& 
 
                  FLD   OBSERVED              FORECAST
                                      2 PM  8 PM  2 AM  8 AM  2 PM
LOCATION        STG   STG  DAY  TIME   MON   MON   TUE   TUE   TUE

HUDSON RIVER
  SCHUYLERVILL  90.0   89.9 MON 08 AM  89.8  89.7  89.5  89.3  89.1         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at May 29, 6:35 AM EDT, 48 minutes earlier.

Area forecast discussion, May 29, 6:35 AM EDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
635 AM EDT SUN MAY 29 2011

.SYNOPSIS...
A RIDGE OF HIGH PRESSURE WILL DOMINATE OUR WEATHER THROUGH THE
REMAINDER OF THE MEMORIAL DAY WEEKEND. DISTURBANCES...WORKING AROUND
THIS RIDGE WILL BRING THE THREAT OF SHOWERS AND THUNDERSTORMS MAINLY
NORTH AND WEST OF ALBANY THROUGH MONDAY. THEN...AS THE RIDGE CENTERS
RIGHT OVER OUR REGION...IT LOOKS TO STAY DRY BUT BECOME HOT ON
TUESDAY. A COLD FRONT WILL BRING COOLER TEMPERATURES AND THE RENEWED
THREAT OF THUNDERSTORMS COME LATE WEDNESDAY INTO EARLY THURSDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 430 AM...STRATUS NOW BEGINNING TO ENCROACH THE SOUTHERN
PORTIONS OF OUR REGION AS SEEN ON IFR SAT PIX AS WELL AS SURFACE
OBS. MEANWHILE...THE MCS THAT WAS MAKING A BEELINE INTO THE REGION
HAS WEAKEN BUT NOT COMPLETELY FADED. IT APPEARS THAT AN OUTFLOW
BOUNDARY OF SOME SORT CONTINUE TO TRIGGER WEAK SURFACE CONVERGENCE
OVER WESTERN NEW YORK. FOR THE PAST HOUR...ALL CLOUD TO GROUND
LIGHTNING STRIKES HAVE BEE NORTH OF THE NY/CAN BORDER AS INSTABILITY
IS ALMOST NIL.

WHILE WE BELIEVE MANY AREAS WILL NOT RECEIVE MEASURABLE RAINFALL
FROM THE BROKEN LINE OF SHOWERS AS IT CONTINUES TO PRESS INTO A
RIDGE ALOFT...THE LATEST HRRR EXPERIMENTAL MODEL INDICATES
REFLECTIVITIES SUPPORTIVE OF MEASURABLE PRECIPITATION...MAINLY NORTH
AND WEST OF ALBANY. THEREFORE...WE WILL CONTINUE WITH SLIGHT CHANCES
MAINLY FROM ALBANY NORTH AND WEST BUT ONLY CALL IT SHOWERS THROUGH
MORNING.

THROUGH 700 AM...TEMPERATURES WILL ONLY FALL A SMIDGEN
MORE...GENERALLY BOTTOMING 65-70 IN THE HUDSON VALLEY...UPPER 50S TO
MID 60S MOST OTHER PLACES. THESE VALUES ARE MORE THAN 10 DEGREES
ABOVE NORMAL!

THE MAJORITY OF TODAY WILL BE SIMILAR TO YESTERDAY...FEATURING A
SOUTH WIND 10-20 MPH. CLOUDS WILL MIX WITH HAZY SUNSHINE ALLOWING
SURFACE TEMPERATURES TO REACH SIMILAR VALUES COMPARED TO YESTERDAY.
TWO CAVEATS COULD KEEP HIGH TEMPS A LITTLE LOWER. ONE...IF THE
STRATUS CLOUDS PERSISTED...AND TWO IF MORE EXTENSIVE SHOWERS OR
STORMS COVERED OUR REGION.

BY THE AFTERNOON...MUCAPES LOOK TO REACH 1000-1500 J/KG ACROSS MOST
OF OUR REGION...PUSHING 2000 J/KG TO OUR SOUTH. HOWEVER...WITH
RIDGING ALOFT...A CAP WILL SHOULD MITIGATE THUNDERSTORM
COVERAGE...BUT NOT COMPLETELY. TO OUR NORTH AND EAST...A FRONTAL
BOUNDARY WILL LURK POSSIBLY FOCUSING THE TRIGGER FOR CONVECTION. FOR
NOW...KEEP SLIGHT CHANCES OF THUNDER FROM ALBANY SOUTH AND
EAST...CHANCES NORTH AND WEST. ANY THUNDERSTORM THAT DOES FORM COULD
CONTAIN TORRENTIAL DOWNPOURS. THE WIND FIELD IS RATHER WEAK BUT
THERE IS SOME SHEAR PRESENT THAT COULD ALLOW FOR ONE OR TWO
THUNDERSTORMS TO BRIEFLY ATTEMPT TO BECOME SUPER CELLS WITH SMALL
HAIL.

AS OF THE WRITING...SPC DID NOT INCLUDE US IN A SLIGHT RISK FOR
SEVERE THUNDERSTORMS AND WE CONCUR. THE THREAT OF SEVERE STORMS
LOOKS VERY SMALL FOR TODAY.

WENT WITH A MET/MAV MIX GIVES HIGH TEMPS IN THE LOWER TO MID 80S
HUDSON VALLEY...75-80 HIGHER TERRAIN. DEWPOINTS WILL GENERALLY BE IN
THE 60S...A BIT UNCOMFORTABLE. HOWEVER...THAT DISCOMFORT WILL BE
PARTIALLY OFFSET BY THAT SSE BREEZE.

AS OF 130 AM...THE MCS UPSTREAM ACROSS THE OHIO VALLEY WAS MOVING
INTO MAINLY PA...BUT OVERALL WEAKENING ACCORDING TO UPSTREAM RADARS.
SAT PIX INDICATE OVERALL A WARMING CLOUD TOP TREND. HOWEVER...THERE
IS STILL A BATCH OF COLD CORE TEMPS OVER WESTERN NY.

THE LATEST HRRR STILL INDICATES SOME REMNANTS OF THIS MCS COULD
STILL MAKE IT INTO OUR WESTERN ZONES. ALTHOUGH OUR CURRENT THINKING
DOES NOT TOTALLY SUPPORT THIS IDEA...WE FELT IT WAS IMPERATIVE TO
CONTINUE TO CARRY SMALL CHANCES PRETTY MUCH AS WAS DONE BEFORE FOR
THE REST OF THE OVERNIGHT INTO EARLY SUNDAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
ANY LEFTOVER CONVECTION TONIGHT SHOULD WEAKEN. HOWEVER...THE NAM
HINTS OF ANOTHER SHORT WAVE AND MCS LATER OVERNIGHT. THIS IS NOT
DIRECTLY SUPPORTED BY THE GFS. FOR NOW...WILL CARRY SLIGHT POPS MOST
AREAS FROM ALBANY SOUTHWARD...BETTER CHANCES NORTH AND WEST...AGAIN
CLOSER TO THE FRONTAL BOUNDARY.

ON MONDAY...SOME QUESTIONS AS TO HOW FAR SOUTH A BACKDOOR COLD FRONT
GETS AS AN UPPER LEVEL DISTURBANCE SCRAPES NORTH AND EAST OF THE
REGION. IF THE BACKDOOR COLD FRONT NUDGES FAR ENOUGH
SOUTH...BOUNDARY LAYER TEMPERATURES COULD A BE A DEGREE OR TWO
COOLER BY MONDAY NIGHT...AND SOME SCATTERED MAINLY AFTERNOON
THUNDERSTORMS COULD TRACK THROUGH THE REGION IN WEST TO NORTHWEST
FLOW. USUALLY IN WEST TO NORTHWEST FLOW CONDITIONS WITH AN
APPROACHING COLD FRONT...COVERAGE OF CONVECTION SCATTERED AT
BEST...BUT WILL HAVE TO WATCH FOR SEVERE POTENTIAL WITH ENHANCED
DIRECTIONAL AND SPEED SHEAR. HIGHS MONDAY IN THE 80S...TO NEAR 90 IN
MANY AREAS...WITH SCATTERED THUNDERSTORMS. LOWS MONDAY WILL DEPEND
ON HOW FAR SOUTH THE BACKDOOR COLD FRONT GETS...SO GOING UPPER 50S
NORTHERN AREAS...60S MOST OTHER AREAS.

TUESDAY...ANOTHER NORTHERN STREAM UPPER IMPULSE APPROACHES...WITH
MORE UPPER RIDGING BUILDING BACK INTO OUR REGION. SUNSHINE AND
DECENT MIXING COULD MAKE THIS THE HOTTEST DAY OF THIS WARM SPELL.
H850 TEMPS ARE FORECAST TO BE IN THE 15-18C RANGE WHICH WITH GOOD
MIXING WOULD RESULT IN HIGH TEMPERATURES AROUND 90 IN THE HUDSON
VALLEY...85 TO 90 MOST OTHER PLACES. SINCE OUR REGION WILL BE
DIRECTLY IN THE RIDGE...WE DECIDED TO CONTINUE NO MENTION OF
THUNDERSTORMS AS WE SHOULD CAPPED PRETTY TIGHT.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
COLD FRONT APPROACHING AND MOVING THROUGH THE REGION LATE TUESDAY
NIGHT AND WEDNESDAY WILL RESULT IN SCATTERED SHOWERS/TSTMS ACROSS
THE REGION. GENERALLY NO HIGHER THAN AROUND A 40 PERCENT POP
FORECAST DURING THIS PERIOD. IT WILL REMAIN UNUSUALLY WARM THROUGH
WEDNESDAY AS THE COLD AIR WILL BE SLOW TO ARRIVE AFTER THE INITIAL
WIND SHIFT TO WESTERLY WINDS ON WEDNESDAY. LOWS TUESDAY NIGHT WILL
BE IN THE 60S...WITH HIGHS WEDNESDAY AROUND 80 TO 90.

COOLER AND DRIER AIR BEGINS TO MOVE IN WEDNESDAY NIGHT...BUT HAVE
LEFT A LOW CHANCE OF SHOWERS OVER THE SOUTHEAST ZONES FOR EARLY IN
THE EVENING SINCE MODELS SHOW SOME PCPN LINGERING INTO THE EVENING.
LOWS WEDNESDAY NIGHT WILL BE IN THE 50S.

BOTH THE GFS/ECMWF HAVE BACKED OFF ON HOW MUCH COOLER IT WILL GET IN
THE AIR MASS BEHIND THE FRONT. THEY HAVE ALSO FORECAST THAT THE
UPPER LOW MOVING ACROSS SOUTHERN CANADA WILL NOT DROP AS FAR SOUTH
AS EARLIER RUNS INDICATED. THIS WILL RESULT IN NEAR NORMAL TEMPS
THURSDAY AND FRIDAY WITH LITTLE IN THE WAY OF SHOWERS SINCE THE COLD
POOL ASSOCIATED WITH THE UPPER LOW WILL LIKELY REMAIN TOO FAR NORTH
TO CAUSE THE ATMOSPHERE TO DESTABILIZE AND PRODUCE SHOWERS OVER THE
FORECAST AREA. HAVE ONLY FORECAST A SLIGHT CHANCE OF SHOWERS
THURSDAY AFTN ACROSS THE NORTHERN THIRD OF THE FORECAST AREA...WITH
THE REST OF THURSDAY AND FRIDAY REMAINING DRY. HIGHS THURSDAY AND
FRIDAY WILL BE IN THE MID 60S TO THE 70S. LOWS THURSDAY NIGHT IN THE
MID 40S TO MID 50S.

REMAINING DRY FRIDAY NIGHT INTO SATURDAY AS A CANADIAN AIR MASS
SETTLES IN OVER THE REGION...AND THE UPPER TROF/LOW SETTLE IN OVER
THE CANADIAN MARITIMES...PRODUCING A DRY NORTHWEST FLOW OVER THE
FORECAST AREA. LOWS FRIDAY NIGHT WILL BE IN THE LOW 40S TO LOW
50S...HIGHS SATURDAY IN THE 70S.

&&

.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
LOW CLOUDS DID EVENTUALLY MOVE INTO THE KGFL/KALB/KPOU TAF SITES
JUST BEFORE SUNRISE. EXPECT THE LOW CLOUDS WITH MVFR CIGS TO
GRADUALLY LIFT/DISIPATE BY 14Z TO 15Z.

AFTER 15Z...MAINLY VFR CONDITIONS FORECAST THROUGH THE END OF THE
TAF PERIOD (12Z MONDAY) AT ALL THREE TAF SITES. ONCE AGAIN...THERE
IS THE POTENTIAL FOR AFTERNOON AND EVENING CONVECTION...SO HAVE
INCLUDED VCSH AND CB IN THE FORECAST BETWEEN 17Z AND 01Z. MVFR
VSBSYS ARE ALSO POSSIBLE LATE TONIGHT DUE TO LIGHT FOG...BUT CIGS
ARE EXPECTED TO REMAIN VFR UNLESS THE FOG BECOMES MORE DENSE THAN
EXPECTED.

SURFACE WINDS FROM THE SOUTH WILL INCREASE TO 8 TO 10 KTS AT
KGFL/KPOU WITH SOME GUSTS TO AROUND 15 KTS...AND 10 TO 12 KTS AT
KALB WITH GUSTS TO AROUND 20 KTS. AFTER SUNSET...THE SOUTH WINDS
WILL BECOME LIGHT.

OUTLOOK...
MON-TUE...VFR...VFR. NO SIG WX.
WED...VFR...CHC MVFR WITH SCT SHRA/TSRA.
THU...VFR. BREEZY W-NW WINDS.

&&

.FIRE WEATHER...
HIGH PRESSURE WILL BUILD FROM THE MID ATLANTIC REGION. WITH A
WARM AND HUMID AIRMASS IN PLACE...AFTERNOON AND EVENING
THUNDERSTORMS ARE POSSIBLE THROUGH MONDAY AFTERNOON BUT MOST OF THE
TIME WILL RAINFREE...QUITE WARM TO HOT AND SOMEWHAT HUMID.

RELATIVE HUMIDITIES WILL DROP TO 45 TO 60 PERCENT BY THIS
AFTERNOON.  RELATIVE HUMIDITIES WILL INCREASE BACK TO NEAR 100
PERCENT TOMORROW NIGHT...AND FALL BACK TO 45 TO 60 PERCENT MONDAY.

A SOUTH WIND WILL AVERAGE 10 TO 20 MPH ONCE AGAIN TODAY...BUT BECOME
LIGHT AND VARIABLE TONIGHT...PROMOTING THE FORMATION OF DEW.

&&

.HYDROLOGY...
OVER 4 INCHES OF DOPPLER ESTIMATED RADAR RAINFALL...WAS ACTUALLY
ENOUGH TO PRODUCE FLOODING ON THE SCHROON RIVER AT RIVER BANK. THE
HEAVIEST RAINFALL LINED UP WITH MAXIMUM DRAINAGE INTO THE SCHROON
RIVER. AS THIS SURGE OF WATER HEADS DOWNSTREAM WE HAVE TO KEEP AN
EYE ON THE UPPER HUDSON WHICH WAS RISING AS WELL.

ELSEWHERE...THERE WAS LITTLE OR NO RESPONSE TO THE MAIN STEM RIVERS
FROM ANY SHOWER OR THUNDERSTORM ACTIVITY.

WARM...MOIST AIR WILL BE OVER THE REGION INTO THE MIDDLE OF NEXT
WEEK. THE BEST CHANCE FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
BE IN OUR NORTHERN ZONES THIS AFTERNOON AND MONDAY AFTERNOON. EVEN
HERE...WE EXPECT COVERAGE TO BE A BIT MORE SCATTERED THAN SATURDAY.
HOWEVER...WITH PWATS AROUND 1.5 INCHES AND A FRONTAL BOUNDARY WHERE
GOOD CONVERGENCE COULD ENSUE...SOME OF THUNDERSTORMS COULD CONTAIN
TORRENTIAL RAINFALL ONCE AGAIN...POSSIBLY PRODUCING LOCALIZED
PONDING.

BY TUESDAY...THE THREAT OF THUNDERSTORMS LOOKS VERY LOW FROM THIS
VANTAGE POINT AS OUR REGION IS RIGHT UNDER THE RIDGE ALOFT.

HOWEVER...A RENEW THREAT OF THUNDERSTORMS WILL TAKE PLACE ON LATE
TUESDAY NIGHT THROUGH WEDNESDAY AS A PRE-FRONTAL TROUGH PUSHES
SOUTHWARD ACROSS THE REGION.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.CLIMATE...
HERE IS A LIST OF OUR CURRENT RECORD HIGH TEMPERATURES FOR SELECT
LOCALITIES. SOME HIGH RECORDS MIGHT BE BROKEN WITH THE BEST CHANCE
FOR ANY PLACE OF THAT HAPPENING ON TUESDAY.

MAY 29TH

ALBANY        93 DEGREES IN 1931
POUGHKEEPSIE  96 DEGREES IN 1969
GLENS FALLS   88 DEGREES IN 1986
BENNINGTON    82 DEGREES IN 2006
PITTSFIELD    88 DEGREES IN 1931

MAY 30TH

ALBANY        92 DEGREES IN 1987
POUGHKEEPSIE  92 DEGREES IN 1987
GLENS FALLS   91 DEGREES IN 1987
BENNINGTON    87 DEGREES IN 1987
PITTSFIELD    90 DEGREES IN 1931

MAY 31ST

ALBANY        92 DEGREES IN 1937
POUGHKEEPSIE   90 DEGREES IN 2007
GLENS FALLS   91 DEGREES IN 1944
BENNINGTON    85 DEGREES IN 2010
PITTSFIELD    86 DEGREES IN 1944

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...HWJIV
NEAR TERM...HWJIV
SHORT TERM...HWJIV
LONG TERM...GJM
AVIATION...GJM
FIRE WEATHER...HWJIV
HYDROLOGY...WESTERGARD
CLIMATE...HWJIV
Hazardous weather outlook, May 29, 5:05 AM EDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
505 AM EDT SUN MAY 29 2011

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-301100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
505 AM EDT SUN MAY 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE OF NON-SEVERE THUNDERSTORMS NAMELY NORTH AND
WEST OF ALBANY THIS AFTERNOON. ANY THUNDERSTORM THAT DOES FORM
WILL MOVE FROM WEST TO EAST AROUND 25 MPH. ANY THUNDERSTORM COULD
CONTAIN TORRENTIAL DOWNPOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE OF THUNDERSTORMS ON MONDAY AFTERNOON...AS WELL
AS LATE TUESDAY NIGHT THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

River Flood Warnings in New York, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.